Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 76, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 23, 2009, 8:48 PM MDT for Cheyenne County, Nebraska. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2009, 8:48 PM MDT (02:48 UTC)
- Expired
- Jun 23, 2009, 9:45 PM MDT
- In force
- 57 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 163 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 240248 SVRCYS NEC033-240345- /O.NEW.KCYS.SV.W.0076.090624T0248Z-090624T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 848 PM MDT TUE JUN 23 2009 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 945 PM MDT * AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LORENZO TO 7 MILES NORTHWEST OF SEDGWICK...AND MOVING NORTHEAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SIDNEY AIRPORT AROUND 905 PM MDT. SIDNEY AROUND 915 PM MDT. COLTON...SUNOL AND LODGEPOLE AROUND 925 PM MDT. MILLER AIRSTRIP AROUND 945 PM MDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE I-80 EXIT 55...I-80 EXIT 76 AND I-80 EXIT 69. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 55 AND 76. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4143 10298 4143 10264 4101 10263 4101 10307 TIME...MOT...LOC 0248Z 211DEG 16KT 4101 10299 4101 10262 $$ RUBIN
3 follow-up statements
000 WWUS55 KCYS 240311 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 911 PM MDT TUE JUN 23 2009 NEC033-240345- /O.CON.KCYS.SV.W.0076.000000T0000Z-090624T0345Z/ CHEYENNE NE- 911 PM MDT TUE JUN 23 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR EASTERN CHEYENNE COUNTY... AT 906 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SIDNEY TO LODGEPOLE...MOVING NORTHEAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... GURLEY AROUND 935 PM MDT. MILLER AIRSTRIP AROUND 945 PM MDT. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 59 AND 76. AT 830 PM MDT...THUNDERSTORM WIND DAMAGE WAS REPORTED 16 MILES EAST SOUTHEAST OF SIDNEY. WINDS WERE ESTIMATED AT 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4110 10263 4109 10297 4143 10298 4143 10264 TIME...MOT...LOC 0308Z 211DEG 16KT 4117 10292 4117 10255 $$ RUBIN
000 WWUS55 KCYS 240321 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 921 PM MDT TUE JUN 23 2009 NEC033-240345- /O.CON.KCYS.SV.W.0076.000000T0000Z-090624T0345Z/ CHEYENNE NE- 921 PM MDT TUE JUN 23 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR NORTHEASTERN CHEYENNE COUNTY... AT 920 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF MILLER AIRSTRIP TO 16 MILES SOUTHEAST OF MILLER AIRSTRIP...MOVING NORTHEAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MILLER AIRSTRIP AROUND 945 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4120 10264 4120 10291 4143 10298 4143 10264 TIME...MOT...LOC 0321Z 211DEG 16KT 4122 10288 4122 10251 $$ RUBIN
000 WWUS55 KCYS 240340 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 940 PM MDT TUE JUN 23 2009 NEC033-240350- /O.EXP.KCYS.SV.W.0076.000000T0000Z-090624T0345Z/ CHEYENNE NE- 940 PM MDT TUE JUN 23 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE COUNTY EXPIRES AT 945 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4120 10264 4120 10291 4143 10298 4143 10264 TIME...MOT...LOC 0340Z 211DEG 16KT 4129 10282 4129 10245 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:11 PM MDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jun 23, 3:11 PM MDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 311 PM MDT TUE JUN 23 2009 .UPDATE... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR EXTREME SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE UNTIL 900 PM MDT. && .PREV DISCUSSION... /ISSUED 225 PM MDT TUE JUN 23 2009/ SHORT TERM...TONIGHT THROUGH THURSDAY... EXPECT ANOTHER ROUND OF THUNDERSTORMS TO INITIATE LATE THIS AFTERNOON OVER FAR SE WY AND MOVE ACROSS THE NEB PANHANDLE THIS EVENING IN RESPONSE TO DECENT INSTABILITY AND WEAK IMPULSE TRACKING ACROSS THE AREA IN SW UPPER FLOW. LOOKS LIKE ACTIVITY SHOULD BE A LITTLE MORE TO THE SE AS OPPOSED TO LAST NIGHTS ACTIVITY. OTHERWISE A COUPLE QUITE WARM DAYS IN THE OFFING AS UPPER HIGH SLIPS WESTWARD OVER THE SRN ROCKYS WEDS AND HOLDS THERE THROUGH THURSDAY. RISING HEIGHTS WILL ALLOW TEMPS TO WARM WELL INTO THE 80S OVER LOWER ELEVATIONS WITH 90S ACROSS THE PANHANDLE. WARMING MID LEVEL TEMPS WILL ALSO TEND TO REDUCE CONVECTION SOMEWHAT WEDS AND THURSDAY BUT ISOLATED ACTIVITY STILL EXPECTED MAINLY OVER THE SRN CWA WHERE PROXIMITY TO THE MTNS WILL AID DEVELOPMENT. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH THE EARLY PART OF THURSDAY NIGHT MAINLY OVER THE SOUTHERN NEBRASKA PANHANDLE. UPPER RIDGE WILL FLATTEN SOMEWHAT ON FRIDAY AS A POTENT SHORTWAVE MOVES ACROSS SOUTHERN CANADA...IN ADDITION TO A WEAK FEATURE MOVING ACROSS THE CENTRAL ROCKIES. 12Z MODELS ARE SUGGESTING THAT A COLD FRONT ASSOCIATED WITH THE SYSTEM IN CANADA WILL DROP SOUTH ACROSS THE AREA DURING THE DAY FRIDAY...WITH LEESIDE CYCLOGENESIS OCCURRING AHEAD OF THE BOUNDARY LATE IN THE DAY. THIS WILL SPARK OFF AFTERNOON THUNDERSTORMS...SOME OF WHICH COULD BE STRONG. WILL SEE TEMPERATURES COOL A FEW DEGREES BEHIND THE FRONT SATURDAY...ALTHOUGH DONT THINK AS COOL AS WHAT THE MEX IS SUGGESTING. GFS AND ECMWF STILL DIFFER SOMEWHAT ON THE TIMING OF UPPER LOW EJECTING FROM THE CALIFORNIA COAST INTO THE CENTRAL PLAINS OVER THE WEEKEND. GFS IS STILL CONSIDERABLY FASTER THAN THE ECMWF...WITH THE GFS MOVING THE REMNANTS OF THE LOW CLEAR INTO THE SE US BY MONDAY WHILE THE ECMWF HAS IT OVER THE CENTRAL PLAINS STILL ON TUESDAY. EITHER WAY...WILL REMAIN UNDER THE INFLUENCE OF A FLAT RIDGE THROUGH THE BEGINNING PART OF THE WEEK WITH AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS IN THE AFTERNOON AS UPPER LEVEL FEATURES MOVE ATOP THE RIDGE AND OVER THE AREA EACH DAY. AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH WEDNESDAY OUTSIDE OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WHERE PERIODS OF MVFR CONDITIONS LIKELY DUE TO LOWERED CIGS/VSBYS. FIRE WEATHER...NO CONCERNS AT THIS TIME WITH WX CONDITIONS ABOVE CRITICAL THRESHOLDS OVERALL AND FUELS GREEN. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...WFOCYS LONG TERM...RJM
Hazardous weather outlook, Jun 23, 3:08 PM MDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 308 PM MDT TUE JUN 23 2009 NEZ001>003-019>021-054-055-WYZ059>070-242115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 308 PM MDT TUE JUN 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER FAR SOUTHEAST WYOMING THEN MOVE EAST ACROSS THE NEBRASKA PANHANDLE LATE THIS AFTERNOON AND EVENING. SUFFICIENT MOISTURE AND INSTABILITY EXISTS FOR SOME OF THESE STORMS TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT FOR EXTREME SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. MORE SETTLED WEATHER CONDITIONS WILL MOVE IN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON THROUGH THIS EVENING ALONG AND EAST OF THE LARAMIE RANGE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 23, 7:41 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 741 PM MDT TUE JUN 23 2009 NEZ003-021-240245- BOX BUTTE-MORRILL- 741 PM MDT TUE JUN 23 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE AND NORTHWESTERN MORRILL COUNTIES UNTIL 845 PM MDT... AT 739 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF HEMINGFORD TO KILPATRICK LAKE TO PERRIN...MOVING EAST AT 20 MPH. SMALL HAIL TO PENNY SIZE...AND WINDS TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... PERRIN BY 750 PM MDT. ANGORA BY 805 PM MDT. BEREA BY 810 PM MDT. BONNER BY 815 PM MDT. BRONCO LAKE BY 825 PM MDT. ALLIANCE BY 830 PM MDT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. RUBIN
Special weather statement, Jun 23, 8:07 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 807 PM MDT TUE JUN 23 2009 NEZ020-054-055-240300- BANNER-CHEYENNE-KIMBALL- 807 PM MDT TUE JUN 23 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER COUNTIES UNTIL 900 PM MDT... AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTER TO OLIVER RESERVOIR...MOVING NORTHEAST AT 10 MPH. SMALL HAIL...HEAVY RAINFALL UP TO ONE INCH PER HOUR...AND WINDS TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... OLIVER RESERVOIR AND KIMBALL BY 810 PM MDT. BENNETT RESERVOIR BY 825 PM MDT. I-80 EXIT 29...I-80 EXIT 38 AND BUSHNELL ARE ALSO IN THE PATH OF THESE STORMS. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 7 AND 41. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. RUBIN
Special weather statement, Jun 23, 8:11 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 811 PM MDT TUE JUN 23 2009 WYZ069-070-240315- CHEYENNE FOOTHILLS-PINE BLUFFS- 811 PM MDT TUE JUN 23 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 915 PM MDT... AT 810 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEREFORD...OR 26 MILES SOUTHEAST OF CHEYENNE...MOVING NORTH AT 25 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... CARPENTER BY 820 PM MDT. BURNS BY 840 PM MDT. I-80 EXIT 386 IS ALSO IN THE PATH OF THIS STORM. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 380 AND 396. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. RUBIN
Special weather statement, Jun 23, 8:18 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 818 PM MDT TUE JUN 23 2009 NEZ003-240315- BOX BUTTE- 818 PM MDT TUE JUN 23 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOX BUTTE COUNTY UNTIL 915 PM MDT... AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRONCO LAKE...OR 5 MILES WEST OF ALLIANCE... MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BRONCO LAKE BY 830 PM MDT. ALLIANCE BY 825 PM MDT. ALLIANCE AIRPORT BY 835 PM MDT. RUBIN
Local storm report, Jun 23, 8:20 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
820 PM MDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 5 W ALLIANCE 42.10N 102.97W
06/23/2009 E0.88 INCH BOX BUTTE NE TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Jun 23, 8:44 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 844 PM MDT TUE JUN 23 2009 NEZ055-240345- CHEYENNE- 844 PM MDT TUE JUN 23 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE COUNTY UNTIL 945 PM MDT... AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF SEDGWICK TO LORENZO...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... LORENZO BY 850 PM MDT. SIDNEY AIRPORT BY 905 PM MDT. SIDNEY BY 915 PM MDT. COLTON...SUNOL AND LODGEPOLE BY 920 PM MDT. GURLEY...MILLER AIRSTRIP AND 9 MILES SOUTH OF DALTON BY 945 PM MDT. I-80 EXIT 76...I-80 EXIT 69 AND I-80 EXIT 55 ARE ALSO IN THE PATH OF THESE STORMS. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 53 AND 77. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:32 PM MDT | Areal Flood Advisory | CYS | Kimball | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.